# SDR DALA2017081006143

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 76,559 hours, 10,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 18 RIGHT ROW FROM AFT SIDE INOPERATIVE. REPLACED BATTERY OF M732 POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
